Year 2020, Volume 7 , Issue 2, Pages 698 - 713 2020-12-30

Conformable Sturm-Liouville Problem with Modified Coulomb Potential
Modifiye Edilmiş Coulomb Potansiyelli Conformable Sturm-Liouville Problemi

Erdal BAŞ [1] , İsam NAJEMADEEN [2]


In this paper, Conformable derivative order version of the Sturm-Liouville problem having modified Coulomb potential is obtained. The studied system proves the shape of the conformable derivative general statement of the Sturm-Liouville operator with boundary conditions. Furthermore, real of eigenvalues and α-orthogonal of eigenfunctions have been proved for the problem considered. Additionally, the representation of the solution of the Sturm-Liouville problem having modified Coulomb potential is found. The results are shown comparatively by figures.
Bu makalede, modifiye edilmiş Coloumb Potansiyele sahip Sturm Liouville probleminin uyumlu mertebeli versiyonu elde edilmiştir. Çalışılan sistem sınır koşullarıyla Sturm Liouville operatörünün uyumlu türevli daha genel bir formatı ispatlanmıştır. Ayrıca, gözününe alınan bu problem için özdeğerlerin reeliği ve özfonksiyonların α- ortoganalliğini ispatlamıştır. İlaveten modifiye edilmiş Coloumb Potansiyele sahip Sturm Liouville problemin çözümünün görüntüsü bulunmuştur. Sonuçlar grafiklerle karşılaştırmalı olarak gösterilmiştir.
  • Wu, G. C., & Baleanu. D. (2013). New applications of the variational iteration method-From differential equations to q-Fractional difference equations, Advances in Difference Equations 2013, 1–16.
  • Bas, E., & Metin, F. (2013). Fractional singular Sturm-Liouville operator for Coulomb potential, Advances in Difference Equations 2013, 300.
  • Baleanu, D., & Mustafa, O. G. (2011). On the existence interval for the initial value problem of a fractional differential equation, Hacettepe Journal of Mathematics and Statistics 40, 581–587.
  • Cabrera, I. J., Harjani, J., & Sadarangani, K. B. (2012). Existence and uniqueness of positive solutions for a singular fractional three-point boundary value problem, Abstract and Applied Analysis 2012.
  • Unal, E., Gokdogan, A., & Celik, E. (2017). Solutions around a regular α singular point of a sequential conformable fractional differential equation, Kuwait Journal of Science 44, 9–16.
  • Khalil, R., & Abu Hammad, M. (2014). Legendre fractional differential equation and Legender fractional polynomials, International Journal of Applied Mathematical Research 3, 214–219.
  • Gökdoğan, A., Ünal, E., & Çelik, E. (2016). Existence and uniqueness theorems for sequential linear conformable fractional differential equations, Miskolc Mathematical Notes 17, 267–279.
  • Al-Refai, M., & Abdeljawad, T. (2017). Fundamental results of conformable Sturm-Liouville eigenvalue problems, Complexity 2017.
  • Bas, E., & Acay, B. (2020). The direct spectral problem via local derivative including truncated Mittag-Leffler function, Applied Mathematics and Computation 367.
  • Bas, E., Ozarslan, R., & Baleanu, D. (2018). Sturm-Liouville difference equations having Bessel and hydrogen atom potential type, Open Physics 16, 801–809.
  • Gökdoğan, A., Ünal, E., & Çelik, E. (2015). Conformable fractional Bessel equation and Bessel functions, arXiv preprint arXiv:1506.07382.
  • Baleanu, D., Mustafa, O. G., & Agarwal, R. P. (2011). Asymptotic integration of (1 + α) -order fractional differential equations, Computers and Mathematics with Applications 62, 1492–1500.
  • Panakhov, E. S., & Sat, M. (2013). Reconstruction of potential function for sturm-liouville operator with coulomb potential, Boundary Value Problems 2013, 1–9.
  • Grace, S. R., Agarwal, R. P., Wong, P. J. Y., & Zafer, A. (2012). On the oscillation of fractional differential equations, Fractional Calculus and Applied Analysis 15, 222–231.
  • Abdeljawad, T. (Elsevier, 2015). On conformable fractional calculus, in Journal of computational and Applied Mathematics vol. 279 57–66.
  • Khalil, R., Al Horani, M., Yousef, A., & Sababheh, M. (2014). A new definition of fractional derivative, Journal of Computational and Applied Mathematics 264, 65–70.
  • Wang, Y., Zhou, J., & Li, Y. (2016). Fractional Sobolev’s spaces on time scales via conformable fractional calculus and their application to a fractional differential equation on time scales, Advances in Mathematical Physics 2016.
  • Bas, E., & Najemadeen, I. (2019) “Singular eigenvalue problem with modified Frobenius method” Cmec2019 Conf. Proceed, No. 84, p. 717-726.
Primary Language en
Subjects Basic Sciences
Journal Section Articles
Authors

Orcid: 0000-0002-2275-8061
Author: Erdal BAŞ (Primary Author)
Institution: FIRAT ÜNİVERSİTESİ
Country: Turkey


Orcid: 0000-0003-1344-9977
Author: İsam NAJEMADEEN
Institution: university of zakho
Country: Iraq


Dates

Application Date : December 31, 2019
Acceptance Date : June 25, 2020
Publication Date : December 30, 2020

APA Baş, E , Najemadeen, İ . (2020). Conformable Sturm-Liouville Problem with Modified Coulomb Potential . Bilecik Şeyh Edebali Üniversitesi Fen Bilimleri Dergisi , 7 (2) , 698-713 . DOI: 10.35193/bseufbd.668272